Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Vol. 23 No. 1 (2018): Nonlinear Analysis: Modelling and Control
Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Register
Login
Home
/
Nonlinear Analysis: Modelling and Control
/
Archives
/
Nonlinear Analysis: Modelling and Control
Vol. 23 No. 1 (2018)
Nonlinear Analysis: Modelling and Control
Published 2018-01-02
Front Matter
Artūras Štikonas
Editorial Board
Abstract views 264 | Article downloads (PDF) 83
1
PDF
Articles
Xiao Li Li Ding | Juan J. J. Nieto
Controllability of nonlinear fractional delay dynamical systems with prescribed controls
Abstract views 813 | Article downloads (PDF) 336
1-18
PDF
Jurga Rukšenaitė | Pranas Vaitkus | Povilas Asijavičius
Prediction of composite indicators using locally weighted quantile regression
Abstract views 492 | Article downloads (PDF) 174
19-30
PDF
Yujun Cui | Wenjie Ma | Qiao Sun | Xinwei Su
New uniqueness results for boundary value problem of fractional differential equation
Abstract views 1113 | Article downloads (PDF) 682
31-39
PDF
Limin Zou | Yang Peng | Yuming Feng | Zhengwen Tu
Impulsive control of nonlinear systems with impulse time window and bounded gain error
Abstract views 482 | Article downloads (PDF) 185
40-49
PDF
Jesús Martín-Vaquero | Ascensión Hernández Encinas | Araceli Queiruga-Dios | Víctor Martínez | Ángel Martín Martín del Rey
Numerical schemes for general Klein–Gordon equations with Dirichlet and nonlocal boundary conditions
Abstract views 447 | Article downloads (PDF) 264
50-62
PDF
Fei Wang | Yongqing Yang
Impulsive mean square exponential synchronization of stochastic dynamical networks with hybrid time-varying delays
Abstract views 465 | Article downloads (PDF) 178
63-81
PDF
Adnène Arbi | Jinde Cao | Ahmed Alsaedi
Improved synchronization analysis of competitive neural networks with time-varying delays
Abstract views 1009 | Article downloads (PDF) 394
82-107
PDF
Feliz Minhós | Robert de Sousa
Impulsive coupled systems with generalized jump conditions
Abstract views 537 | Article downloads (PDF) 119
103-119
PDF
Yuliya Mishura | Kostiantyn Ralchenko | Sergiy Shklyar
Maximum likelihood estimation for Gaussian process with nonlinear drift
Abstract views 458 | Article downloads (PDF) 150
120-140
PDF
×
Username
*
Required
Password
*
Required
Forgot your password?
Keep me logged in
Login
No account?
Register here